Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Skin Conditions
Health Discussion Forum

 What can get rid of the itch in a mosqiuto sting?
...


 I use lotion and baby oil and my skin stil looks dry?
i have been the lotion and baby oil routing for almost 2 years now and my skin got really soft and healthy looking but now all of a sudden it looks really dry but feels soft, i can litterally scratch ...


 I have a lot of scars, is there any way I can get rid of them or at least make them less noticeable?
...


 Wots the quickest way to get rid of acne?
iv had acne for as long as i can remember! i hate it soo much, i put abit ov make up on to cover it, and iv tryed everything to get rid ov it, wots the best, quickest and cheapest way to get rid???...


 How to get rid of a wart?
how can i get rido of a wart without going to the ...


 Bug bites!?
I woke up yesterday with 5 small bumps and today they grew. Do you know any products or any way to heal them quick?
Additional Details
serious answer please....


 NEED SOME HONEST ANSWERS please!!!?
Has anyone ever been bitten in the armpit by a flying squirrel? Well i have...and now the whole left side of my body is green and orange...but no bruises or inflation...whats happening to me?? Am I ...


 Should you shower everyday?
i know it sounds siilly but apparently if you shower everyday theres a chance anyone with mild acne or spots or dry skin will get better if u shower everyday....i know both my mate and my cousin had ...


 How can I remove the wart on my hand without visiting the doctor?
...


 What is good to put on a burn?
...


 When I drink alcohal i get really red and blochy in the face. how can i avoid this?
It looks so bad that people ask if i am ok, and if i am having alergies i am so read and blochy

more about me...
*i am caucasion, light skinned
*it happens more when i drink ...


 How does smoking cigarettes contribute to wrinkles?
I don't get ...


 How to get ride of blackheads?!!!!!!?
i have blackheads all over the bottom of my face and nose. they are rly small but still noticeable. they are to small to squeze out and i have tried sooo many different products even sum rly ...


 Why do I keep breaking out?
I've always had pimples but it's worse than before. Big disgusting pussfilled pimples keep growing out of my face!! I've tried things my doctor has prescribed..never worked. Clean and C...


 I have a mole in my armpit that hurts really bad. What do I do?
This mole started very tiny. Very very tiny. The same color as my skin, it was a little raised, not much, and i shaved my armpit a few days ago and I think I snipped it. Now it is bright red and it ...


 I keep itching after i shower, it seams to be getting worse, i cant stand it!?
Everytime after I shower I keep itching. My legs, my back, my arms, EVERY where I cant seam to quit scratching. I dont know what it is. It cant be the water because we just put salt in the water ...


 What should I use to get rid of my acne, I've tried basically everything.?
...


 Do you shave your private area or go natural?
...


 HELP!!! my sister got all these tini splinters in her leg how can we get them out????
We already tried tweezers!!They are really small and hard to get out!!!!
Additional Details
We are trying the glue right ...


 My hands turn purple in the winter, is this bad?
When winter and cold weather come around, my hands are cold and have that purple color that your lips get when they are cold....



keith w
Why do i itch when i take codeine?
it does not happen all the time just when i take lots.
                     




s.l.
hmm, interesting. maybe your alergic to it or something. dont take so many next time


gotta be Stella
That used to happen to me, it is a very common side effect , the more you get used to it, the less you will it, take a benadryl too, but the non drowsy one and only one, well ask a Dr . first I am no Dr.


Maxine
Rating
That's an allergic reaction. Next, it will be hard to breathe, then unconsciousness, then death.


eshinee
Skin itching is a symptom of codeine overdose (from the National Institutes of Health). It is also a symptom of codeine allergy but, given that it only happens when you take "lots", it is more likely that you're overdosing it.


Cowboy_Bebop
This happens with vicodin that has codeine in it also. I think in large quantities it said that it's simply an allergic reaction, just don't take too much. Happened to me before when I had to take it for a broken arm.


hotdogsarefree
Rating
i /am not/ a/ Dr/ i /would/ say/ allergic reaction /next time /tell/ the Dr /what happens/ when you take it / and / i/ bet /he will/ put you/ on /something else


tara
fire ants are the main ingredient in codeine.


Mr. God
because you are taking too much. Are you an addict?
Sounds like it because you are taking enough to get high, yet you keep on taking it even though you are having a bad reaction to it.


The R
Rating
Stop taking that or you will become a junkie


roger r
duh..I think thaey call that allergies?


Heidi K
Rating
Why do you take lots of codiene? It's addictive. Anyway, you could be allergic to it. i wouldn't take it anymore at all if I were you.


IeNj
Rating
Could be an allergic reaction, talk to your doctor.


firedemonedge
Sunoco


alittleminx01
because you are allergic/sensitive to the ingredients ,i am allergic to a lot of painkillers and antibiotics and my first reaction is always itching.


mrsdeaver13
Rating
allergies


hazeltine4
You have a mild allergy to it, or you are taking too much. If it is an allergy, it will continue to get worse.


hog b
It's a common side effect. But it's not strictly an allergy, in most cases.
It does indicate that you have probably taken more than is useful as an analgesic.


Ikeg
Rating
Codiene makes me itch as well. I've been told if you keep taking codiene it will develope into an allergic reaction. If you start getting nauseated when you take it along with the itching, then you need to stop taking it altogether. There is a chemical that promotes itching. But I don't remember what the chemical that is in codiene that causes the itching. Morphine is another one that will make you itch. A doctor told me this. If the itching is too uncomfortable and you need the codiene (as it is the best pain med on the market) then take Benedryal for the itching. It will make you sleepy though, so be sure you can go to sleep when you take the Benedryal.


m_r_bongo
Rating
I have not a clue but do you think you can scratch my back????


OK_WHATEVER
allergic reaction


gosling68
This is not necessarily an allergy to codeine. Itching is actually a side effect of many narcotic pain killers. If it's itching with a rash it is probably an allergy, but if it is just creepy-crawly itching it is just a side effect.


vtsztpu
Pruritis (or itching) is a common side effect of codeine. The larger your dose, the more likely the side effect to occur.


Sarah P
You're probably allergic to it!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2014 HealthExpertAdvice Saturday, August 30, 2014
Terms of use - Privacy Policy